# SDR AALA202507215079

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N308UK
- Make and model: Boeing 737-8
- Aircraft serial: 68113
- Aircraft time: 501 hours, 181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR STUCK. CHECK AND UNSTUCK FORWARD ENTRY DOOR GIRT BAR. PER AMM 52-11-00. OPERATIONAL CHECK NORMAL.
